Cohomologies et déformations de certaines algèbres de Lie -graduées
Publications du Département de mathématiques (Lyon), no. 2 (1995), pp. 1-77.
@article{PDML_1995___2_A1_0,
     author = {Ammar, Faouzi},
     title = {Cohomologies et d\'eformations de certaines alg\`ebres de {Lie} $\mathbb {Z}$-gradu\'ees},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {1--77},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2},
     year = {1995},
     language = {fr},
     url = {http://archive.numdam.org/item/PDML_1995___2_A1_0/}
}
TY  - JOUR
AU  - Ammar, Faouzi
TI  - Cohomologies et déformations de certaines algèbres de Lie $\mathbb {Z}$-graduées
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1995
DA  - 1995///
SP  - 1
EP  - 77
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1995___2_A1_0/
LA  - fr
ID  - PDML_1995___2_A1_0
ER  - 
Ammar, Faouzi. Cohomologies et déformations de certaines algèbres de Lie $\mathbb {Z}$-graduées. Publications du Département de mathématiques (Lyon), no. 2 (1995), pp. 1-77. http://archive.numdam.org/item/PDML_1995___2_A1_0/

1- M. Adler : On a trace functional for formal pseudo-differential operator and the symplectic structure of the K-DV Equation. Inventiones Math. n° 5 (1979) p.p 219-248. | Zbl 0393.35058

2- A. Lichnerowicz : Déformations et quantifications, Lectures Notes 106 (1979) p.p 209-219. | MR 553086 | Zbl 0426.58009

3- G. Leger E. Luks : Cohomology of nilradicals of Borel subalgebras, Transactions of the american mathematical society p.p 305-316 Volume 195 année 1974. | MR 364554 | Zbl 0348.17005

4- G. Leger E. Luks : Cohomology theorems of Borel-like solvable Lie algebras in arbitrary characteristic. Canad. J. Math. volume 24 (1972) p.p 1019-1026. | MR 320104 | Zbl 0272.17004

5- B. Feigin A. Fialowski : Cohomology of the nilpotent subalgebras of current Lie algebras. Studia scientiarium hathematicarura Hunguaria (1980) | Zbl 0597.17009

6- A. Fialowski : Deformations of nilpotent Kac-Moody algebras, Studia scientiarium Mathematicarum Hunguaria volume 13 (1984) | MR 874514 | Zbl 0496.17008

7- J.E. Humphreys : Introduction to Lie algebras and representation theory. Third Printing Revised. Springer-Verlag. New York Heidelberg Berlin. | MR 323842 | Zbl 0447.17002

8- P.J. Hilton U. Stammbach : A course in homological Algebra Springer-Verlag. New York Heidelberg Berlin. | MR 1438546 | Zbl 0238.18006

9- M. De Wilde P.B.A. Lecomte : Formel deformations of the Poisson Lie algebra of a symplectic manifold and Star-products. Existence, equivalence, derivations. Deformation theory of algebras and structures and applications. M. Hazewenkel M. Gerstenhaber, Eds Khuver Academie Publishers Dordrecht 897-960 1988 | MR 981635 | Zbl 0685.58039